Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 11, Number 7

All articles in this issue are freely accessible.

The February meeting of the American Mathematical Society
F. N. Cole.
Bull. Amer. Math. Soc. 11 (1905), 347-352
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The December meeting of the Chicago Section
Thomas F. Holgate.
Bull. Amer. Math. Soc. 11 (1905), 352-358
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Mathematics at the St. Louis Congress, September 20, 22, and 24, 1904
H. S. White.
Bull. Amer. Math. Soc. 11 (1905), 358-363
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the use of hypercomplex numbers in certain problems of the modular group
J. W. Young.
Bull. Amer. Math. Soc. 11 (1905), 363-367
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1558224
Extension of a theorem due to Sylow
G. A. Miller.
Bull. Amer. Math. Soc. 11 (1905), 367-369
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1558225
Note on isothermal curves and one-parameter groups of conformal transformations in the plane
C. L. Bouton.
Bull. Amer. Math. Soc. 11 (1905), 369-371
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1558226
Notes
Bull. Amer. Math. Soc. 11 (1905), 387-394
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
New publications
Bull. Amer. Math. Soc. 11 (1905), 395-398
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

G. Lejeune Dirichlet's Vorlesungen über die Lehre von den einfachen und mehrfachen bestimmten Integralen, by G. Arendt.
Reviewer: Virgil Snyder
Bull. Amer. Math. Soc. 11 (1905), 371-375
Review information
Full-text PDF Free Access
Lehrbuch der Thetafunktionen, by Adolf Krazer.
Theorie der Riemann'schen Thetafunction, by Georg Rost.
Reviewer: J. I. Hutchinson
Bull. Amer. Math. Soc. 11 (1905), 375-379
Review information
Full-text PDF Free Access
Mathematical Crystallography and the Theory of Groups of Movements, by Harold Hilton.
Reviewer: R. P. Baker
Bull. Amer. Math. Soc. 11 (1905), 379-382
Review information
Full-text PDF Free Access
Theorie der Elektrizität, by M. Abraham.
Reviewer: Edwin Bidwell Wilson
Bull. Amer. Math. Soc. 11 (1905), 383-387
Review information
Full-text PDF Free Access
American Mathematical Society